# SDR SWIA2018073144921

- Difficulty date: June 14, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 40,577 hours, 34,878 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE PAX DOOR HINGE FUSELAGE SIDE DUE TO OUT OF LIMITS ELONGATED HOLES. (C-CHECK) RO: 07/28/2018 INSTALLED NEW/SERVICEABLE PASSENGER DOOR HINGE FUSELAGE SIDE IAW REO. LEAK CHECK GOOD AT THIS TIME.
